On the singularities of nilpotent orbits

Research output: Contribution to journalArticlepeer-review


Let {Mathematical expression} be a nilpotent orbit of the adjoint action of a complex connected semi-simple Lie group on its Lie algebra. We prove that the normalization of the closure of {Mathematical expression} is Gorenstein and has rational singularities.

Original languageEnglish
Pages (from-to)297-308
Number of pages12
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Oct 1991
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On the singularities of nilpotent orbits'. Together they form a unique fingerprint.

Cite this